RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Danelia, Anna Niazevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:91
Abstract pages:614
Full texts:204
References:70
E-mail:

http://www.mathnet.ru/eng/person11109
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/638662

Publications in Math-Net.Ru
2001
1. M. M. Lekishvili, A. N. Danelia, “On deformation of certain functional classes in the spaces $C(T^m)$ and $L(T^m)$”, Mat. Sb., 192:8 (2001),  123–138  mathnet  mathscinet  zmath; Sb. Math., 192:8 (2001), 1209–1224  isi  scopus
1998
2. M. M. Lekishvili, A. N. Danelia, “Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$”, Mat. Zametki, 63:6 (1998),  853–861  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 752–759  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020